# SDR SWAA2022051200350

- Difficulty date: April 27, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N8685B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36723
- Aircraft time: 20,280 hours, 9,431 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 140DF
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR BOARD 140 DF CORRODED ALONG EDGE A225-004 / [01] EVALUATED CORROSION DAMAGE; FOUND TO BE OUT OF LIMITS DUE TO TOTAL ACCUMULATED DAMAGE BEING MORE THAN THE 20' MAX ALLOWED IAW SRM 53-00-53-1A-1;[02] MATERIAL VERIFIED FOR NEW PNL FAB; 2024-T3 .071'; IAW AMM 25-52-01-201-801 ATAG A105084;[03] VERIFIED STEPS 1 AND 2;[04] FABRICATED NEW PNL 140DF IAW AMM 25-52-01-201-801;[05] VERIFIED STEP 4;[06] OK GIVEN TO TREAT AND PRIME;[07] TREATED IAW AMM 51-21-41-370-802 AND PRIMED IAW AMM 51-21-72-370-804;[08] VERIFIED STEP 7;[09] JOB COMPLETE; AUDIT C/W
